JOURNAL BROWSE
Search
Advanced SearchSearch Tips
 HOME > Journal Browse > About Journal > Journal Vol & Issue
International Journal of Fuzzy Logic and Intelligent Systems
Journal homepage(new window)
Journal Basic Information
pISSN :
1598-2645 
eISSN :
2093-744X 
Journal DOI :
10.5391/IJFIS 
Frequency :
Others 
Editor in Chief :
move
Print(new window) E-mail(new window) Excel Download
1
  • Abstract(view)
PDF Download(new window)
2
  • Abstract(view)
PDF Download(new window)
3
  • C*-compactness in L-Fuzzy Topological Spaces
  • Saad, Ali Kandil ; Tantawy, Osama A. E. ; Yakout, Mohammed Mostafa ; Saleh, Salem Ali M. ;
  • International Journal of Fuzzy Logic and Intelligent Systems, volume 9, issue 4, 2009, Pages 261~268
  • DOI : 10.5391/IJFIS.2009.9.4.261
  • Abstract(view)
PDF Download(new window)
4
  • Abstract(view)
PDF Download(new window)
5
  • Abstract(view)
PDF Download(new window)
6
  • Fuzzy r-Compactness on Fuzzy r-Minimal Spaces
  • Kim, Jung-Il ; Min, Won-Keun ; Yoo, Young-Ho ;
  • International Journal of Fuzzy Logic and Intelligent Systems, volume 9, issue 4, 2009, Pages 281~284
  • DOI : 10.5391/IJFIS.2009.9.4.281
  • Abstract(view)
PDF Download(new window)
7
  • Abstract(view)
PDF Download(new window)
8
  • Abstract(view)
PDF Download(new window)
9
  • Abstract(view)
PDF Download(new window)
10
  • Abstract(view)
PDF Download(new window)
11
  • Abstract(view)
PDF Download(new window)
12
  • Abstract(view)
PDF Download(new window)
13
  • Abstract(view)
PDF Download(new window)
14
  • Abstract(view)
PDF Download(new window)
15
  • Abstract(view)
PDF Download(new window)